# SDR SWIA2021091361038

- Difficulty date: July 9, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS320.00 HAS MULTIPLE AREAS OF CORROSION      (C-CHECK RO 9/8/2021)   REPAIRED FRAME AT FS320.00 ON PAX DOOR TO COMPLY REO 690-52-11-701 REV -- DATE 2021-07-16 STEP.1-5 (SEE CONTINUATION SHEET FOR FURTHER DETAILS)
